# SDR S04472025

- Difficulty date: February 20, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24311
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 724363
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

744 B18273, DURING FINAL APPROACH, AT ALT 4000 FT, AUTO THROTTLE WAS ENGAGED. WHEN THROTTLE ADVANCE FROM IDLE, ENG 1 SURGE AND SPOOL DOWN.C/A:  REPLACE ENG 1 VSV ACT. PERFORM MAINT ACTION IAW FIM 71-00-00. CHECK NML.
